AMS eContent Search Results
Matches for: msc=(17B66) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Genqiang Liu and Yueqiang Zhao. Generalized polynomial modules over the Virasoro algebra. Proc. Amer. Math. Soc. 144 (2016) 5103-5112.
Abstract, references, and article information   
View Article: PDF

[2] Tyler J. Evans, Alice Fialowski and Michael Penkava. Restricted cohomology of modular Witt algebras. Proc. Amer. Math. Soc. 144 (2016) 1877-1886.
Abstract, references, and article information   
View Article: PDF

[3] Volodymyr Mazorchuk and Emilie Wiesner. Simple Virasoro modules induced from codimension one subalgebras of the positive part. Proc. Amer. Math. Soc. 142 (2014) 3695-3703.
Abstract, references, and article information   
View Article: PDF

[4] Xiangqian Guo and Kaiming Zhao. Irreducible weight modules over Witt algebras. Proc. Amer. Math. Soc. 139 (2011) 2367-2373. MR 2784801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] V. M. Petrogradsky, Yu. P. Razmyslov and E. O. Shishkin. Wreath products and Kaluzhnin-Krasner embedding for Lie algebras. Proc. Amer. Math. Soc. 135 (2007) 625-636. MR 2262857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yucai Su. Classification of quasifinite modules over Lie algebras of matrix differential operators on the circle. Proc. Amer. Math. Soc. 133 (2005) 1949-1957. MR 2137860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mark J. Gotay, Janusz Grabowski and Hendrik B. Grundling. An obstruction to quantizing compact symplectic manifolds. Proc. Amer. Math. Soc. 128 (2000) 237-243. MR 1622742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] J. Marshall Osborn and Kaiming Zhao. Infinite-dimensional Lie algebras of generalized Block type. Proc. Amer. Math. Soc. 127 (1999) 1641-1650. MR 1486746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Wanglai Li and Robert L. Wilson. Central extensions of some Lie algebras. Proc. Amer. Math. Soc. 126 (1998) 2569-2577. MR 1451817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Tomasz Rybicki. Isomorphisms between groups of diffeomorphisms . Proc. Amer. Math. Soc. 123 (1995) 303-310. MR 1233982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1